# SDR AALA20001051

- Difficulty date: June 22, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Aft Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, REAR STAIR EMERGENCY LIGHTS INOPERATIVE.  REPAIRED REAR STAIR EMERGENCY LIGHT WIRES.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
